# SDR DALA2014101605576

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 33,656 hours, 22,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN HAS A TWO INCH CRACK AT ADJACENT FASTENER HOLES FORWARD OF TAIL CONE RELEASE HANDLE.  REPAIRED IAW PRI 529909-14.
